# SDR CALA2013111592959

- Difficulty date: November 15, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 74,168 hours, 10,344 cycles
- Engine: Pwa PW4090
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pawl
- Condition: Defective
- Location: Psu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GASPER PANEL HANGING FROM PSU AT 21DEG.  SECURED GASPER AIR OUTLETS IAW MEL REQUIREMENTS.  REPLACED LOCK PAWLS AT PSU AIR NOZZLE PANEL.
